IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A discriminator variety of Gödel algebras with operators arising in quantum computation
Autor/es:
R. GIUNTINI, H. FREYTES, A. LEDDA, F. PAOLI
Revista:
FUZZY SETS AND SYSTEMS
Editorial:
Elseiver
Referencias:
Año: 2009 vol. 160 p. 1082 - 1082
ISSN:
0165-0114
Resumen:
In order to appropriately model the strong quantum computational logic of Cattaneo et al., we introduce an expansion of pŒ quasi-MV alG ebras by lattice operations and a Godel-like implication. We call the resulting algebras Godel quantum computational algebras, and we show that every such algebra arises as a pair algebra over a Heyting-Wajsberg algebra. After proving a standard completeness theorem, we prove that Godel quantum computational from a discriminator variety and we point out some consequences thereof.